# SDR 95ZZZX5228

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Western Aircraft Propeller Service Inc, repair station FQ6R544N
- Make and model: Piper PA-28-181
- Propeller: Mcauly 1A170*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Bolt Hole
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER TOTAL TIME IN SERVICE, 2,000.3 HOURS SINCE NEW, MAY OF 1991.  HUB CRACKED STRAIGHT ACROSS AND THROUGH ONE BOLT HOLE.  ZYGLO AND EDDY CURRENT CRACK SHOWS UP.  REJECTED AND NOTIFIED FAA ABOUT FINDINGS.
